# SDR P6UR2024040150111

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Aircraft: N101RE
- Make and model: Cndair CL6002B16
- Aircraft serial: 6101
- Aircraft time: 733 hours, 259 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF RVSM STC TEST FLIGHT THE AIRLITE NYLAFLOW TUBING THAT ATTACHES THE RVSM TEST CONE TO TO THE AIRCRAFT FAILED JUST AFT OF THE BULKHEAD CONNECTOR LOCATED AT TOP OF TAIL.
